MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 25MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 4 TRIATH TS PLUS TIB INS X3 POLY 25MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-425-E
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding instability & rom involving a triathlon insert was reported.The events was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it as reported that the patient was reported due to instability and stiffness in the joint.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left knee was revised due to instability and joint stiffness.Surgeon's original plan was to convert the patient's ts knee to triathlon hinge, but ultimately decided to revise the insert from a 23mm thickness to a 22mm thickness.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
NO 4 TRIATH TS PLUS TIB INS X3 POLY 25MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20830506
Report Number0002249697-2024-01662
Device Sequence Number14418724
Product Code MBH
UDI-Device Identifier07613327288285
UDI-Public07613327288285
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-425-E
Device Lot Number8E4KH4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale